MathSciNet Relay Station
MathSciNet bibliographic data
MR2806415 93D20 (34K20 92B20)
Tian, Junkang; Zhong, Shouming Improved delay-dependent stability criterion for neural networks with time-varying delay. Appl. Math. Comput. 217 (2011), no. 24, 10278–10288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement